×

Oscillatory integrals and multipliers on FL\(^p\). (English) Zbl 0254.42010


MSC:

42A45 Multipliers in one variable harmonic analysis
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Carleson, L.; Sjölin, P., Oscillatory integrals and a multiplier problem, for the disc, Studia Math., 44, 287-299 (1972) · Zbl 0215.18303
[2] Fefferman, C., Inequalities for strongly singular convolution operators, Acta Math., 124, 9-36 (1970) · Zbl 0188.42601 · doi:10.1007/BF02394567
[3] Fefferman, C., The multiplier problem for the ball, Ann. of Math., 94, 330-336 (1971) · Zbl 0234.42009 · doi:10.2307/1970864
[4] Hörmander, L., Fourier integral operators I., Acta Math., 127, 79-183 (1971) · Zbl 0212.46601 · doi:10.1007/BF02392052
[5] Hörmander, L., Estimates for translation invariant operators inL^p spaces, Acta Math., 104, 92-140 (1960) · Zbl 0093.11402 · doi:10.1007/BF02547187
[6] Sjölin, P.,Multipliers and restrictions of, Fourier transforms in the plane. Mimeographed manuscript 1972.
[7] Stein, E. M., Interpolation of linear operators, Trans. Amer. Math. Soc., 83, 482-492 (1956) · Zbl 0072.32402 · doi:10.2307/1992885
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.